# SDR IXXA07SMN128S

- Difficulty date: February 23, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND RT WING OUTBOARD SECTION LEADING EDGE HAS A NONE STANDARD REPAIR DOUBLER AT STATION XFS 710.  REMOVED EXISTING NON STANDARD REPAIR. REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION. NO CRACK OR CORROSION FOUND AFTER NDT INSPECTION.  FABRICATED REPAIR DOUBLER CLEANED,TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS.  IAW FAA FORM 8110-3 NUMBER 07110 DATED 03-14-07, SEMAN DRAWING NUMBER ED-4454 DATE 02-19-07,  E.O SEMAN NUMBER 2007198 DATE 03-14-07, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, SEMAN 242-2, DC8 SRM 51-1-8B, . DC8 SRM 51-1-11, DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1
